• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Computer Science”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38

  261. H. Takabi, A. H. Moghadam and A. Khonsari,
Hybrid adaptation of the maximum contention window (CWmax) and minimum contention window (CWmin) for Enhanced Service Differentiation in IEEE 802.11 Wireless Ad-hoc Networks,
International Journal of Computer and Network Security 6(2006), 281-290  [abstract]

   262. F. Safaei, A. Khonsari, M. Fathy and M. Ould-Khaoua,
Analysis of Circuit Switching for the Torus Interconnect Networks with Hot-Spot Traffic,
in: ICPPW, , 2006, pp. 142-150  [abstract]

   263. F. Safaei, M. Fathy, A. Khonsari and M. Ould-Khaoua,
Performance Modeling of a Fully Adaptive and Fault-Tolerant Wormhole Switching Strategy in 2-D Mesh,
in: ICCSA, 3948, 2006, pp. 118-128  [abstract]

   264. F. Safaei, M. Fathy, A. Khonsari and M. Ould-Khaoua,
A Performance Model of Fault-Tolerant Routing Algorithm in Interconnect Networks,
in: ICCS, 3991, 2006, pp. 744-752  [abstract]

   265. M. H. Farahabady, F. Safaei, A. Khonsari and M. Fathy,
On the Fault Patterns Properties in the Torus Networks,
in: AICCSA, , 2006, pp. 215-220  [abstract]

   266. F. Safaei, M. Rezazad, A. Khonsari, M. Fathy, M. Ould-Khaoua and N. Alzeidi,
Software-based fault-tolerant routing algorithm in multidimensional networks,
in: IPDPS, , 2006, pp. 387  [abstract]

   267. F. Safaei, A. Khonsari, M. Fathy and M. Ould-Khaoua,
Pipelined Circuit Switching: A New Fault-Tolerant Mathematical Model in Torus,
(2006), 377-384  [abstract]

   268. S. Tasharofi, S. Ansari and M. Sirjan,
Generating Test Cases for Constraint Automata by Genetic Symbiosis Algorithm,
in: ICFEM, 4260, 2006, pp. 478-493  [abstract]

   269. C. Baier, M. Sirjani, F. Arbab and J. Rutten,
Modeling component connectors in Reo by constraint automata,
Science of Computer Programming 61(2006), 75 - 113  [abstract]

   270. M. Moniri,
An Independence Result for Intuitionistic Bounded Arithmetic,
Journal of Logic and Computation 16(2006), 199-204  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right